| Model Number |
53-2029 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the handle broke while inserting the stem.No surgical delay.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device was received for examination; therefore, the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot = > a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.